# SDR DHL200071784D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Cracked
- Location: Le Flap Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, RT/W O/B VERTICAL ATTACH FOR NR 6 L/E FLAP ACTUATOR, LWR FLANGE CRACKED, STA 307.  REMOVED AND REPLACED O/B VERTICAL ATTACH SUPPORT FOR NR 6 FLAP ACTUATOR PER B727 SRM 57-50-3 FIG 8 AND 51-30-2.  REF: N/R 2835.
